# SDR REXA201100839

- Difficulty date: November 13, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 17,880 hours, 15,865 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CO-PILOT EMER FLASHLIGHT INOP.  REPLACED BATTERY IN CO-PILOT EMER FLASHLIGHT IAW AMM 25-61-00.
